# SDR R61A2018091320956

- Difficulty date: September 4, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 38,784 hours, 24,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE TECHNICIANS FOUND CABIN WEB CORRODED AFT OF FRAME 13, RBL 36". FOUND TO BE OUT OF LIMITS IAW SRM 53-10-10. REMOVED AND REPLACED WEB IAW SRM 51-40-08. A/C REMAINS IN HEAVY CHECK.
